Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 31, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Oct 14, 2012, 11:19 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2012, 11:19 AM EDT (15:19 UTC)
- Expired
- Oct 14, 2012, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
727 WHUS72 KMFL 141519 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1119 AM EDT SUN OCT 14 2012 AMZ630-150000- /O.EXP.KMFL.SC.Y.0030.000000T0000Z-121014T1500Z/ /O.NEW.KMFL.SC.Y.0031.121014T1519Z-121015T0000Z/ BISCAYNE BAY- 1119 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND WAVES: WINDS ARE FORECAST TO REMAIN IN THE 18 TO 23 KNOT RANGE WITH HIGHER GUSTS THROUGH THE REMAINDER OF THE DAY BEFORE TRENDING DOWN. CHOPPY CONDITIONS ACROSS THE BAY WATERS WILL RESULT THROUGH THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-141630- /O.EXP.KMFL.SC.Y.0030.000000T0000Z-121014T1500Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1119 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED FOR THE GULF WATERS... ALTHOUGH THE ADVISORY IS NO LONGER IN EFFECT ACROSS THE GULF WATERS...MARINERS ARE ENCOURAGED TO EXERCISE CAUTION THROUGH TONIGHT AS WINDS AND SEAS CONTINUE TO GRADUALLY TREND DOWN...ESPECIALLY AWAY FROM THE IMMEDIATE COAST AND OFFSHORE WATERS. $$ AMZ651-671-150000- /O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T0000Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1119 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT RANGE WITH HIGHER GUSTS WITH SEAS RANGING FROM 5 TO 8 FEET THROUGH THE DAY...THEN GRADUALLY BEGIN TO IMPROVE THIS EVENING THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-670-150000- /O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 1119 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY. * WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT RANGE WITH HIGHER GUSTS WITH SEAS RANGING FROM 6 TO 9 FEET BEFORE CONDITIONS GRADUALLY BEGIN TO IMPROVE LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
2 follow-up statements
106 WHUS72 KMFL 142015 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 415 PM EDT SUN OCT 14 2012 AMZ651-671-150000- /O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T0000Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 415 PM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT RANGE WITH HIGHER GUSTS WITH SEAS RANGING FROM 5 TO 8 FEET THROUGH THE DAY...THEN GRADUALLY BEGIN TO IMPROVE THIS EVENING THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-670-150415- /O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 415 PM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY. * WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT RANGE WITH HIGHER GUSTS WITH SEAS RANGING FROM 6 TO 9 FEET BEFORE CONDITIONS GRADUALLY BEGIN TO IMPROVE LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ630-150000- /O.CON.KMFL.SC.Y.0031.000000T0000Z-121015T0000Z/ BISCAYNE BAY- 415 PM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND WAVES: WINDS ARE FORECAST TO REMAIN IN THE 18 TO 23 KNOT RANGE WITH HIGHER GUSTS THROUGH THE REMAINDER OF THE DAY BEFORE TRENDING DOWN. CHOPPY CONDITIONS ACROSS THE BAY WATERS WILL RESULT THROUGH THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
330 WHUS72 KMFL 142341 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 741 PM EDT SUN OCT 14 2012 AMZ671-150045- /O.EXP.KMFL.SC.Y.0030.000000T0000Z-121015T0000Z/ WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 741 PM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. $$ AMZ630-150045- /O.EXP.KMFL.SC.Y.0031.000000T0000Z-121015T0000Z/ BISCAYNE BAY- 741 PM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. $$ AMZ650-651-670-150745- /O.EXT.KMFL.SC.Y.0030.000000T0000Z-121015T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 741 PM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT MONDAY. * WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT RANGE WITH HIGHER GUSTS WITH SEAS RANGING FROM 6 TO 9 FEET BEFORE CONDITIONS GRADUALLY BEGIN TO IMPROVE LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 14, 7:35 AM EDT, 3 hours 44 minutes earlier.
Area forecast discussion, Oct 14, 7:35 AM EDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
735 AM EDT SUN OCT 14 2012
.AVIATION...
STRONG NORTHEAST FLOW ACROSS THE ATLANTIC WILL CONTINUE
THIS MORNING INTO THIS AFTERNOON. STRATOCUMULUS IN THE 3 KFT TO 6
KFT RANGE WITH EMBEDDED SHOWERS WILL CONTINUE TO STREAM SOUTHWEST
ACROSS THE ATLANTIC WATERS THIS MORNING WITH THE EAST COAST TAF
SITES EXPERIENCING BRIEF PASSING SHOWERS FROM TIME TO TIME. BY THE
AFTERNOON SCATTERED SHOWERS ARE POSSIBLE WITH A SLIGHT CHANCE OF
THUNDERSTORMS BUT CONFIDENCE IS LOW WITH THE THUNDERSTORMS WITH
VCSH ASSIGNED TO ALL TERMINALS. THE STRONG NORTHEAST WINDS ARE
EXPECTED TO START DECREASING SLOWLY AROUND 00Z THIS EVENING.
&&
.PREV DISCUSSION... /ISSUED 415 AM EDT SUN OCT 14 2012/
..HIGH RISK OF RIP CURRENTS ATLANTIC BEACHES/MINOR COASTAL
FLOODING POSSIBLE BEFORE WINDS RELAX THROUGHOUT THE DAY...
DISCUSSION...THE PWAT ON THE MIAMI EVENING SOUNDING YESTERDAY WAS
ONLY 1.12 INCHES, BUT IT IS PROGGED TO INCREASE INTO THE 1.4-1.6
RANGE THIS AFTERNOON THROUGH MONDAY, BEFORE DRIER AIR INFILTRATES
SOUTH FL BEHIND A WEAK COLD FRONT MON NIGHT. THE RESULT IS THE
EXPECTATION OF SCATTERED SHOWERS, AND POSSIBLY A TSTORM OR TWO,
TODAY-MONDAY WITH THE FOCUS ALONG THE ATLANTIC COAST. THEN, AS A
DRIER AIRMASS ADVECTS INTO THE AREA MON NIGHT-TUE, LITTLE SHOWER
ACTIVITY IS EXPECTED. HOWEVER, WILL PLACE SLIGHT CHANCE EASTERN
HALF OF THE AREA AS THERE COULD BE JUST ENOUGH LOW LEVEL MOISTURE
TO SQUEEZE OUT A FEW SHOWERS ON A QUICK RETURN TO NE-E FLOW BEHIND
THE WEAK FRONTAL BOUNDARY...AS PER GFS/ECMWF MODEL LOW QPF FIELDS.
INSTABILITY INCREASES JUST SLIGHTLY TODAY-MON BUT STILL WEAK LAPSE
RATES. HOWEVER, CANNOT RULE OUT A TSTORM...AND HRRR SHOWS A COUPLE
OF ECHO TOPS TO 40KFT OVER THE SOUTHERN ATLANTIC AND SOUTHERN
INTERIOR OF SOUTH FL THIS AFTERNOON...SO WILL INCLUDE SLIGHT
CHANCE OF TSTORMS TODAY AND MONDAY.
A HIGH RISK OF RIP CURRENTS CONTINUES ALONG THE ATLANTIC BEACHES
TODAY. WINDS WILL GRADUALLY SUBSIDE, BUT THE HIGH RISK WILL PERSIST
THROUGH THE EVENING. MINOR COASTAL FLOODING WILL BE POSSIBLE,
ESPECIALLY AROUND HIGH TIDE AT AROUND SUNRISE THIS MORNING DUE TO
TIDES RUNNING ABOUT A HALF A FOOT ABOVE PREDICTED DUE TO THE STRONG
ONSHORE FLOW. SO WILL CONTINUE TO ADVERTISE THIS POTENTIAL.
SUBSIDING ONSHORE WINDS ALONG THE ATLANTIC COAST SHOULD SLIGHTLY
REDUCE THIS POTENTIAL INTO THE EARLY WORK WEEK, DESPITE TIDES
REMAINING HIGH DUE TO THE SPRING TIDE.
AGAIN, BEHIND THE FRONTAL PASSAGE MON NIGHT, A DRIER AIRMASS WILL
MOVE IN WITH RE-ENFORCING LOWER DEWPOINTS IN THE 60S AND JUST SLIGHT
RAIN CHANCES. A FEW SHOWERS WILL CONTINUE POSSIBLE ESPECIALLY
INTERIOR/EAST COAST THROUGH LATE WEEK. THEN ANOTHER STRONGER COLD
FRONT APPROACHES NEXT WEEKEND...AND MAY MOVE THROUGH, ALTHOUGH THE
LATEST GFS/ECMWF SHOW MUCH OF THE ENERGY NORTH OF OUR AREA. IN
OTHER WORDS, THEY'VE TRENDED LESS AGGRESSIVE WITH THE
FRONT, ESPECIALLY THE ECMWF MODEL. STILL, THERE LOOKS TO BE
ANOTHER COLD FRONTAL PASSAGE SOMETIME THIS WEEKEND. GIVEN TIMING
UNCERTAINTIES, MAINTAINED SLIGHT CHANCE OF SHOWERS THROUGH NEXT
WEEKEND. THE ECMWF SHOWS THE CLOSED MID/UPPER LOW A BIT FURTHER
SOUTH, PULLING UP HIGHER MOISTURE AND EVEN A POTENTIAL FOR TSTORMS
AHEAD/ALONG THE FRONT SATURDAY. WE CAN WATCH MODEL TRENDS. A LOT
OF UNCERTAINTY THIS FAR OUT.
MARINE...WILL CONTINUE THE SMALL CRAFT ADVISORY FOR THE OFFSHORE
GULF WATERS AND BISCAYNE BAY THIS MORNING, BUT DROPPED THE LAKE AS
OBS ARE BELOW 20 KT. THE SCA WILL CONTINUE FOR THE ATLANTIC TODAY,
AND THE PALM BEACH WATERS THROUGH 6Z TONIGHT DUE TO SEAS OF 7 FT
THROUGH THEN BEFORE SUBSIDING FURTHER AS WINDS CONTINUE TO RELAX
THROUGH THE DAY AND BEYOND.
FIRE WEATHER...NO CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 87 76 88 73 / 40 30 30 10
FORT LAUDERDALE 88 79 88 75 / 40 30 30 10
MIAMI 88 78 88 75 / 40 30 30 10
NAPLES 91 73 89 72 / 30 10 20 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR COASTAL BROWARD-
COASTAL MIAMI DADE-COASTAL PALM BEACH.
AM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR COASTAL
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING
FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS.
SMALL CRAFT ADVISORY UNTIL 2 AM EDT MONDAY FOR COASTAL WATERS
FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-WATERS
FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20
NM TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR BISCAYNE
BAY.
GM...SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR GULF
WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...57/DG
AVIATION/RADAR...60/BDHazardous weather outlook, Oct 14, 11:12 AM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1112 AM EDT SUN OCT 14 2012 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 150615- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1112 AM EDT SUN OCT 14 2012 ...HIGH RISK OF RIP CURRENTS ATLANTIC BEACHES... ...MINOR COASTAL FLOODING, BEACH EROSION POSSIBLE ATLANTIC COAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES DUE TO STRONG NORTHEAST WINDS. STRONG RIP CURRENTS WILL DEVELOP, LEADING TO DANGEROUS SWIMMING CONDITIONS. THUNDERSTORMS: THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS MAINLY THE ATLANTIC COASTAL AREAS AND ADJACENT WATERS THIS EVENING. THE MAIN IMPACTS WILL BE GUSTY WINDS TO NEAR 40 MPH AND LIGHTNING STRIKES. WIND: SUSTAINED WINDS OF AROUND 25 MPH ARE EXPECTED TODAY ACROSS THE ATLANTIC WATERS AND ACROSS BISCAYNE BAY. WINDS ARE FORECAST TO SLOWLY SUBSIDE AS THE DAY PROGRESSES. FLOODING: MINOR COASTAL FLOODING ALONG BOTH THE BAY SIDE AND OCEAN SIDE OF THE BARRIER ISLANDS OF THE ATLANTIC COAST WILL BE POSSIBLE DUE TO HIGHER THAN NORMAL ASTRONOMICAL TIDES COMBINED WITH STRONG ONSHORE WINDS. WAVES: SEAS OF 7 TO 9 FEET ARE FORECAST FOR THE GULF STREAM WATERS TODAY AND ARE FORECAST TO SLOWLY SUBSIDE LATER TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MINOR COASTAL FLOODING MIGHT BE POSSIBLE ALONG THE ATLANTIC COAST EARLY IN THE WEEK DUE TO HIGHER THAN NORMAL ASTRONOMICAL TIDES. THIS POTENTIAL WILL BE GREATEST AT HIGH TIDE. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE PENINSULA ON MONDAY AHEAD OF A COLD FRONT ENTERING NORTH FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.